# SDR SWAA2025071584306

- Difficulty date: June 22, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 72,793 hours, 43,149 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BREAK PANEL ON FLOOR STRUCTURE LOCATED STA 540 BTW BL 0 TO RBL 24.75 AT PASSENGER CABIN.  REPLACED BREAK PANEL LOCATED ON FLOOR STRUCTURE LOCATED ON STA 540 BTW BL 0 TO RBL 24.75 AT PASSENGER CABIN IAW SRM 51-40-02 AND DWG 143A5240; SHEET: 13 AND REV: -.  TOOK MEASURE OF CRACK; L=0.996.
